# SDR DALA2016071605340

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORWARD CHANNEL STA Y=757 AT RT MLG DOOR LOWER SECTION SM, MLG, CARD 1, ZONE 720.  CHANNEL WAS REPAIRED IAW ETI-17-16-077 REV 1 AND ER/A 547857-14, REV ORIGINAL.
